# SDR COMA2008120150017

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 19,194 hours, 15,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Zone 600
- Part time: 19,194 hours, 15,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK BOOST PUMP NR 8 SCREW HOLE IS DAMAGED.  REMOVED DAMAGE AND INSTALLED A SERVICEABLE FREEZE PLUG BUSHING IAW REO 601R-57-21-169 REV (D).
